# SDR VNAA2009021100003

- Difficulty date: February 6, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 10,215 hours, 10,072 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED RECEIVING AN AMBER R REV UNSAFE MESSAGE ON TAKEOFF FROM TLH.  CREW ABORTED THE  TAKEOFF  AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE PERFORMED CHECKS AND INSPECTED THE THRUST REVERSER IAW THE AIRCRAFT MAINTENANCE MANUAL.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
